# SDR WRLA2009163

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC74622
- Condition: Debonded
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE, INSP/MX FOUND DISBOND.  RIGHT INBOARD FLAP VANE LOWER SKIN DISBOND 21X15 INCHES AT XIFH 190.8-205.8 AND 39X12 INCHES AT XIFH 216.8-255.8.  REMOVED FLAP VANE, REPAIRED THE DAMAGED AREA IAW EGAT EI W2009A57B-696 REV 00. REINSTALLED THE FLAP VANE, CONDITION CHECK NORMAL.
